Integral cohomology and Chern classes of the special linear group over the ring of integers.

Details

Serval ID
serval:BIB_18833
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Integral cohomology and Chern classes of the special linear group over the ring of integers.
Journal
Mathematical Proceedings of the CambridgePhilosophical Society
Author(s)
Arlettaz D, Ausoni C, Mimura M, Yagita N
Publication state
Published
Issued date
2001
Volume
131
Pages
445-457
Create date
19/11/2007 9:40
Last modification date
20/08/2019 12:49
Usage data